# SDR EPUA20170718001

- Difficulty date: July 18, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N750RV
- Make and model: Cessna 208B
- Aircraft serial: 208B5194
- Aircraft time: 1,925 hours
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Loose
- Location: Rt Elevator
- Part time: 1,925 hours
- Component: Elevator, Cessna
- Component part number: 263400069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR HAS SMOKING RIVETS ON THE INBOARD BUTT RIB WHERE THE TORQUE TUBE ATTACHES.  VISUAL INSPECTION INDICATES THAT ALL OF THE ATTACH RIVETS EXCEPT FOR THREE ARE SMOKING.  THE LEFT ELEVATOR LOOKS CONSIDERABLY BETTER THAN THE RIGHT SIDE BUT ONE RIVET HAS A BIT OF SMOKE COMING OFF OF IT.
